# SDR CHQA20121202449

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 24,270 hours, 19,918 cycles
- Engine: Rroyce AE3007A12
- Engine time: 22,681 hours, 19,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533816001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON CLIMBOUT.  THE CREW DIVERTED TO CMH AND LANDED WITHOUT INCIDENT.  DURING THE LIGHTNING STRIKE INSPECTION, MAINTENANCE FOUND BURN MARKS BETWEEN STRINGERS 2L AND 3L, BETWEEN FRAMES 56 AND 57.  MAINTENANCE REPAIRED THE AREA IN ACCORDANCE WITH SRM 51-10-03, 51-24-01, 51-20-03, 51-40-06, 51-40-02, AND 51-20-01.
